View Full Version : Having a bad reaction


Scheezo
02-07-10, 06:09 PM
Has anyone else had a bad reaction to Focalin. Right now I feel almost high, depressed, nervous and I don't even want to talk about the terrible things I'm thinking about. I've been on this for two weeks and my emotions are all over the place. I hope it wears off in the next couple hours and I feel better but right now I'm not well.

meridian
02-07-10, 10:01 PM
I don't have any experience with Focalin, but I'd say tell your doctor. He or she may tell you to discontinue.

StoicNate
02-08-10, 02:44 AM
If you can't verbally tell your doctor your reaction then print out what you just told us here and your doctor might help you out.
It might be that your dose is too high for you or that your body just doesn't work well with Focalin.
You might want to try out Adderall or Dexedrine or other meds.

ManInBlack
03-17-10, 03:09 PM
Did the same to me. Thoughts racing, etc...it worked well for like 2 days. Maybe you're taking too much...

coondude88
03-19-10, 11:02 PM
Is this the first time you've taken a stimulant med? Because if you experience similar problems with other stimulant meds (Adderall, Ritalin, etc.) it could be that you have a co-occurring depression/anxiety problem which needs to be addressed. Or, as someone else suggested, you may be taken too high of a dosage. Definitely tell the doc, either way.

Josh_kelly
03-20-10, 09:57 AM
1. switch to brand focalin by novartis. if you are on the generic by Teva then thats exactly what i experienced

2 reduce your dose

3 switch to generic ritalin by sandoz. sandoz is owned by novartis (also ritalin brand maker). sandoz generic is Ritalin brand undercover (different imprint)